# SDR 20001109SH027

- Difficulty date: October 14, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N289JG
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257030
- Engine: Lyc TIO540A1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: 46C19836D
- Part serial: AIN29916
- Condition: Failed
- Part time: 641 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TURBO WAS HUNG UP ON THE BEARINGS AND COULD NOT ROTATE UNTIL FORCE WAS APPLIED TO THE COMPRESSOR.  THEN THERE WAS DRAGGING ON THE BEARINGS AND TURBINE AGAINST THE HOUSING.  THERE WAS A LOT OF END-PLAY IN THE TURBINE SHAFT.  (X)
